Ask an expert
Question

21 Jan 2003

High Blood Pressure - side effects
My wife has high blood pressure and whilst the precribed medicine has controlled the blood pressure the side effect of the three tablets tried to date leaves her with a continous cough. The tablets tried to date are Monopril;Cozar and Ziak (she has been trying the latter for the last two weeks but the cough has deteriorated and she has developed an itchy sensation all over her body)
Can you recommend the name of a tablet which may not have these type of contra indications.
Many thanks
Answer 383 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Derick, the class of drugs that Monopril® belongs to may cause a chronic cough, but the other two shouldn’t. She can try something like Norvasc®, but I think you should look for the cause somewhere else. Maybe the best would be for her to see a specialist physician and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.